# SDR AALA201610309002

- Difficulty date: October 29, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 49,361 hours, 28,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 781308
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY POWER SUPPLY UNIT BATTERY FAULTED.  REPLACED LEFT EMERGENCY POWER SUPPLY UNIT BATTERY AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 33-51-38-000-002-A.
